Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 23, NWS Nashville, TN

March 1, 2021Cheatham County, Davidson County, Williamson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 1, 2021, 3:08 PM CST for Cheatham County, Davidson County, Williamson County, Tennessee. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Mar 1, 2021, 3:08 PM CST (21:08 UTC)
Expired
Mar 2, 2021, 12:00 PM CST
In force
21 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Davidson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Harpeth River at Bellevue (BELT1). The gauge peaked at 14.50 ft at Mar 1, 2021, 6:00 PM CST.

actionminormoderate102003/0103/0203/03
Action stage
14 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

131 
WGUS84 KOHX 012108
FLSOHX

Flood Advisory
National Weather Service Nashville TN
308 PM CST Mon Mar 1 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Harpeth River At Bellevue affecting Cheatham, Williamson and 
  Davidson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TNC021-037-187-020915-
/O.NEW.KOHX.FL.Y.0023.210301T2108Z-210302T1800Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
308 PM CST Mon Mar 1 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Harpeth River At Bellevue.
* From this afternoon to Tuesday afternoon.
* At 2:30 PM CST Monday the stage was 14.2 feet and falling.
* Action stage is 14.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to a crest of 14.4 feet 
  this evening.
* Impact...At 14.0 feet, Portions of the Harpeth River Greenway 
  begin to be inundated, and water begins to inundate the parking 
  lot of the Harpeth River State Park at Highway 100.


&&

LAT...LON 3604 8704 3613 8700 3607 8688 3599 8688
      3599 8695

$$

Barnwell
1 follow-up statement
117 
WGUS84 KOHX 020648
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1248 AM CST Tue Mar 2 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Harpeth River At Bellevue affecting Williamson and Davidson 
  Counties.

.The Harpeth River at Bellevue has dropped below action stage and 
will continue falling.

TNC037-187-020800-
/O.CAN.KOHX.FL.Y.0023.000000T0000Z-210302T0648Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1248 AM CST Tue Mar 2 2021

...The Flood Advisory for the Harpeth River At Bellevue has been 
cancelled...

The Flood Advisory is cancelled for
  the Harpeth River At Bellevue.
* At 12:30 AM CST Tuesday the stage was 13.5 feet and falling.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 3.7 feet Saturday 
  evening.


&&

LAT...LON 3604 8704 3613 8700 3607 8688 3599 8688
      3599 8695

$$

Rose

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 1, 2:58 PM CST, 10 minutes earlier.

Area forecast discussion, Mar 1, 2:58 PM CST, 10 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
258 PM CST Mon Mar 1 2021

.DISCUSSION...

As has been the case lately, continue to lean toward a blended
model solution through end of forecast period, which in this
case is next Monday afternoon. Continued good initialization and
generally good solution agreement of weather evolution pattern
through time period. All in all, not much change from previous
morning forecast reasoning.

Mid state will continuing drying out through Tuesday morning,
but another system is set to affect mid state region as Tuesday
afternoon hours progress through Tuesday night. This system will
be dropping a closed upper low into southern MS River Valley as
Tuesday afternoon progresses. It will then move eastward and move
just to south of mid state region Tuesday night. Consensus models
continue to show no real strong surface or low level atmospheric
features associated with this system. Deeper moisture continues to
be depicted to remain south of mid state region also. Rainfall
totals will only range from a few tenths north to around a quarter
of an inch south. These amounts will not have a significant
effect on waterway levels across mid state region and thus should
not aggravate any further on current river flooding situation.
There could possibly be a rain/snow mixture across northern
portions of mid state region after midnight, but no snowfall
accumulations are expected at this time.

As it continues to be case, behind passage of this upper level
low, dry conditions should prevail through early next week.
Fairly deep mid to upper level trough remains across much of
eastern contiguous U.S., while Friday through Saturday another
deep upper low swings well to our west and south. A weak frontal
boundary will push through late Thursday night and with strong
high pressure influences from central Canada building in behind.
It still looks like this will help keep precipitation from this
late week upper low really from having any potential of affecting
mid state region.

Generally near seasonal normal temperatures expected through next
Monday afternoon.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions expected throughout the TAF period. Northerly
winds between 5-10 kts today with winds becoming more easterly by
12Z tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      32  53  34  62  38 /   0  20  60  10   0
Clarksville    29  51  31  61  36 /   0  20  40   0   0
Crossville     31  50  34  57  36 /   0  20  70  10   0
Columbia       33  50  35  61  37 /   0  50  60   0   0
Lawrenceburg   34  50  35  60  37 /   0  40  70   0   0
Waverly        32  50  34  60  38 /   0  20  60   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........Adcock
Hazardous weather outlook, Mar 1, 3:19 AM CST, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
319 AM CST Mon Mar 1 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-020930-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
319 AM CST Mon Mar 1 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Many creeks and streams will remain near or in flood today and
tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several rivers will likely remain elevated through much of the week.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

07

In the hours before

Local storm report, Mar 1, 11:44 AM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1144 AM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     1 SE NASHVILLE          36.16N  86.77W
02/28/2021                   DAVIDSON           TN   BROADCAST MEDIA

            *** 1 INJ *** A CHILD WAS INJURED AFTER COMING INTO
            CONTACT WITH A DOWNED POWER LINE ON UNIVERSITY COURT IN
            NASHVILLE

&&

EVENT NUMBER OHX2100291

CMA
Local storm report, Mar 1, 12:09 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1209 PM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      DOVER                   36.48N  87.84W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
            HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.

0635 PM     TSTM WND DMG     3 ESE NEW JOHNSONVILLE  36.01N  87.91W
02/28/2021                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
            TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
            JOHNSONVILLE.

0657 PM     FLASH FLOOD      BIG ROCK                36.58N  87.76W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0700 PM     FLASH FLOOD      MCEWEN                  36.11N  87.64W
02/28/2021                   HUMPHREYS          TN   FIRE DEPT/RESCUE

            SEVERAL ROADS FLOODED ACROSS THE COUNTY INCLUDING
            HARGIS ROAD.

0724 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0735 PM     TSTM WND GST     6 W NASHVILLE           36.18N  86.89W
02/28/2021  M54 MPH          DAVIDSON           TN   AWOS

            54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
            AIRPORT

0739 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   SOCIAL MEDIA

            NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
            SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
            HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
            PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
            EAST.

0745 PM     TSTM WND DMG     1 SE NASHVILLE          36.16N  86.77W
02/28/2021                   DAVIDSON           TN   BROADCAST MEDIA

            *** 1 INJ *** A CHILD WAS INJURED AFTER COMING INTO
            CONTACT WITH A DOWNED POWER LINE ON UNIVERSITY COURT IN
            NASHVILLE

0753 PM     HAIL             GREEN HILL              36.23N  86.57W
02/28/2021  E1.50 INCH       WILSON             TN   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
            OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.

0755 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.75 INCH       SUMNER             TN   SOCIAL MEDIA

            PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.

0755 PM     HAIL             1 NNE GREEN HILL        36.25N  86.56W
02/28/2021  E0.88 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
            NWS NASHVILLE

0759 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.88 INCH       SUMNER             TN   SOCIAL MEDIA

            NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
            HENDERSONVILLE.

0802 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E1.00 INCH       SUMNER             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
            LAKE PENINSULA IN HENDERSONVILLE

0808 PM     HAIL             LAGUARDO                36.30N  86.44W
02/28/2021  E1.00 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL

0815 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
02/28/2021                   JACKSON            TN   911 CALL CENTER

            TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY

0825 PM     FLASH FLOOD      FREDONIA                36.44N  87.22W
02/28/2021                   MONTGOMERY         TN   BROADCAST MEDIA

            FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
            ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
            48

0825 PM     FLASH FLOOD      ERIN                    36.32N  87.70W
02/28/2021                   HOUSTON            TN   BROADCAST MEDIA

            BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE

0830 PM     TSTM WND DMG     LIVINGSTON              36.39N  85.33W
02/28/2021                   OVERTON            TN   EMERGENCY MNGR

            TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
            AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
            ROAD

0837 PM     HAIL             5 NW CAIRO BEND         36.28N  86.48W
02/28/2021  E1.25 INCH       WILSON             TN   SOCIAL MEDIA

            FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
            RD. IN WILSON COUNTY.

0839 PM     FLASH FLOOD      3 ENE CHAPMANSBORO      36.33N  87.09W
02/28/2021                   CHEATHAM           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
            RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.

0900 PM     FLASH FLOOD      7 WNW BON AQUA          35.99N  87.44W
02/28/2021                   DICKSON            TN   FIRE DEPT/RESCUE

            SEVERAL ROADS FLOODED ACROSS DICKSON COUNTY INCLUDING
            YELLOW CREEK ROAD AT BISHOP SLAB, SOUTH ENO ROAD, PINEY
            CREEK AT DOUBLE BRANCH ROAD, AND GAMERS CREEK AT SAM
            HOLLOW ROAD.

0955 PM     TSTM WND DMG     9 NNW BELL BUCKLE       35.71N  86.41W
02/28/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
            CHRISTIANA.

1000 PM     FLASH FLOOD      7 NW COOKEVILLE         36.23N  85.59W
02/28/2021                   JACKSON            TN   NEWSPAPER

            A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
            AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
            INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
            INJURIES REPORTED.

1030 PM     FLASH FLOOD      1 NE PLEASANT VIEW      36.40N  87.02W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
            ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW

&&

EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100290 OHX2100269
OHX2100270 OHX2100285 OHX2100291 OHX2100281 OHX2100271 OHX2100272
OHX2100273 OHX2100274 OHX2100276 OHX2100283 OHX2100277 OHX2100278
OHX2100284 OHX2100279 OHX2100280 OHX2100289 OHX2100286 OHX2100288
OHX2100287

CMA
Local storm report, Mar 1, 12:24 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 PM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
02/28/2021                   BEDFORD            TN   SOCIAL MEDIA

            ROOF BLOWN OFF THE PRESS BOX AT SHELBYVILLE CENTRAL
            HIGHSCHOOL. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX2100292

CMA
Local storm report, Mar 1, 2:19 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND DMG     1 NW WARTRACE           35.54N  86.35W
02/28/2021                   BEDFORD            TN   SOCIAL MEDIA

            RECEIVED A REPORT OF TREES AND LIMBS DOWN AS WELL AS
            DAMAGE TO A OPEN AIR BARN. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX2100293

CMA
Local storm report, Mar 1, 2:20 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
220 PM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      DOVER                   36.48N  87.84W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
            HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.

0635 PM     TSTM WND DMG     3 ESE NEW JOHNSONVILLE  36.01N  87.91W
02/28/2021                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
            TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
            JOHNSONVILLE.

0657 PM     FLASH FLOOD      BIG ROCK                36.58N  87.76W
02/28/2021                   STEWART            TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0700 PM     FLASH FLOOD      MCEWEN                  36.11N  87.64W
02/28/2021                   HUMPHREYS          TN   FIRE DEPT/RESCUE

            SEVERAL ROADS FLOODED ACROSS THE COUNTY INCLUDING
            HARGIS ROAD.

0724 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY

0735 PM     TSTM WND GST     6 W NASHVILLE           36.18N  86.89W
02/28/2021  M54 MPH          DAVIDSON           TN   AWOS

            54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
            AIRPORT

0739 PM     FLASH FLOOD      SPRINGFIELD             36.50N  86.88W
02/28/2021                   ROBERTSON          TN   SOCIAL MEDIA

            NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
            SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
            HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
            PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
            EAST.

0745 PM     TSTM WND DMG     1 SE NASHVILLE          36.16N  86.77W
02/28/2021                   DAVIDSON           TN   BROADCAST MEDIA

            *** 1 INJ *** A CHILD WAS INJURED AFTER COMING INTO
            CONTACT WITH A DOWNED POWER LINE ON UNIVERSITY COURT IN
            NASHVILLE

0753 PM     HAIL             GREEN HILL              36.23N  86.57W
02/28/2021  E1.50 INCH       WILSON             TN   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
            OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.

0755 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.75 INCH       SUMNER             TN   SOCIAL MEDIA

            PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.

0755 PM     HAIL             1 NNE GREEN HILL        36.25N  86.56W
02/28/2021  E0.88 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
            NWS NASHVILLE

0759 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E0.88 INCH       SUMNER             TN   SOCIAL MEDIA

            NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
            HENDERSONVILLE.

0802 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
02/28/2021  E1.00 INCH       SUMNER             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
            LAKE PENINSULA IN HENDERSONVILLE

0808 PM     HAIL             LAGUARDO                36.30N  86.44W
02/28/2021  E1.00 INCH       WILSON             TN   NWS EMPLOYEE

            PEA TO QUARTER SIZE HAIL

0815 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
02/28/2021                   JACKSON            TN   911 CALL CENTER

            TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY

0825 PM     FLASH FLOOD      FREDONIA                36.44N  87.22W
02/28/2021                   MONTGOMERY         TN   BROADCAST MEDIA

            FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
            ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
            48

0825 PM     FLASH FLOOD      ERIN                    36.32N  87.70W
02/28/2021                   HOUSTON            TN   BROADCAST MEDIA

            BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE

0830 PM     TSTM WND DMG     LIVINGSTON              36.39N  85.33W
02/28/2021                   OVERTON            TN   EMERGENCY MNGR

            TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
            AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
            ROAD

0837 PM     HAIL             5 NW CAIRO BEND         36.28N  86.48W
02/28/2021  E1.25 INCH       WILSON             TN   SOCIAL MEDIA

            FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
            RD. IN WILSON COUNTY.

0839 PM     FLASH FLOOD      3 ENE CHAPMANSBORO      36.33N  87.09W
02/28/2021                   CHEATHAM           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
            RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.

0900 PM     FLASH FLOOD      7 WNW BON AQUA          35.99N  87.44W
02/28/2021                   DICKSON            TN   FIRE DEPT/RESCUE

            SEVERAL ROADS FLOODED ACROSS DICKSON COUNTY INCLUDING
            YELLOW CREEK ROAD AT BISHOP SLAB, SOUTH ENO ROAD, PINEY
            CREEK AT DOUBLE BRANCH ROAD, AND GAMERS CREEK AT SAM
            HOLLOW ROAD.

0954 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
02/28/2021                   BEDFORD            TN   SOCIAL MEDIA

            ROOF BLOWN OFF THE PRESS BOX AT SHELBYVILLE CENTRAL
            HIGHSCHOOL. TIME ESTIMATED VIA RADAR.

0955 PM     TSTM WND DMG     9 NNW BELL BUCKLE       35.71N  86.41W
02/28/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
            CHRISTIANA.

0958 PM     TSTM WND DMG     1 NW WARTRACE           35.54N  86.35W
02/28/2021                   BEDFORD            TN   SOCIAL MEDIA

            RECEIVED A REPORT OF TREES AND LIMBS DOWN AS WELL AS
            DAMAGE TO A OPEN AIR BARN. TIME ESTIMATED VIA RADAR.

1000 PM     FLASH FLOOD      7 NW COOKEVILLE         36.23N  85.59W
02/28/2021                   JACKSON            TN   NEWSPAPER

            A MOTHER AND HER 11 YEAR OLD DAUGHTER WERE RESCUED
            AFTER THEIR VEHICLE BECAME TRAPPED IN HIGH WATER. THE
            INCIDENT OCCURRED ALONG FLATT DYER ROAD AROUND 10 PM. NO
            INJURIES REPORTED.

1030 PM     FLASH FLOOD      1 NE PLEASANT VIEW      36.40N  87.02W
02/28/2021                   ROBERTSON          TN   EMERGENCY MNGR

            SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
            ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW

&&

EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100290 OHX2100269
OHX2100270 OHX2100285 OHX2100291 OHX2100281 OHX2100271 OHX2100272
OHX2100273 OHX2100274 OHX2100276 OHX2100283 OHX2100277 OHX2100278
OHX2100284 OHX2100279 OHX2100280 OHX2100289 OHX2100292 OHX2100286
OHX2100293 OHX2100288 OHX2100287

CMA
Local storm report, Mar 1, 2:48 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
248 PM CST MON MAR 01 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
02/28/2021                   BEDFORD            TN   SOCIAL MEDIA

            TSPOTTER REPORT OF A SHEET METAL ROOF PARTIALLY BLOWN
            OFF IN SHELBYVILLE AT THE CALDWELL FURNITURE STORE. TIME
            ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX2100294

CMA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 6:01 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery29 min
Feb 28, 6:23 PM CSTSpecial Weather StatementOHXCheatham37 min
Feb 28, 6:25 PM CSTSpecial Weather StatementOHXHouston, Humphreys35 min
Feb 28, 6:30 PM CSTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson30 min
Feb 28, 6:40 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery35 min
Feb 28, 6:42 PM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more5 hr
Feb 28, 6:47 PM CSTTornado WarningOHXDickson, Humphreys13 min
Feb 28, 6:48 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner42 min
Feb 28, 7:06 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson24 min
Feb 28, 7:15 PM CSTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale30 min
Feb 28, 7:24 PM CSTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry3 hr
Feb 28, 7:26 PM CSTFlash Flood WarningOHXCheatham, Davidson, Macon, Smith, Sumner, Trousdale and 2 more4 hr
Feb 28, 7:32 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Williamson, Wilson43 min
Feb 28, 7:39 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Macon36 min
Feb 28, 8:05 PM CSTSevere Thunderstorm WarningOHXSmith, Sumner, Trousdale, Wilson25 min
Feb 28, 8:16 PM CSTFlash Flood WarningOHXClay, Jackson, Overton, Pickett3 hr
Feb 28, 8:22 PM CSTSpecial Weather StatementOHXRutherford, Wilson23 min
Feb 28, 8:23 PM CSTFlash Flood WarningOHXDavidson, Maury, Rutherford, Smith, Williamson, Wilson3 hr
Feb 28, 8:39 PM CSTSpecial Weather StatementOHXFentress, Overton, Pickett, Putnam36 min
Feb 28, 8:44 PM CSTRiver Flood AdvisoryOHXCheatham, Montgomery3 days
Feb 28, 9:35 PM CSTRiver Flood AdvisoryOHXDavidson, Sumner, Wilson22 days
Feb 28, 9:38 PM CSTRiver Flood AdvisoryOHXHouston, Montgomery, Stewart8 hr
Feb 28, 9:54 PM CSTSpecial Weather StatementOHXBedford, Coffee66 min
Feb 28, 11:05 PM CSTRiver Flood AdvisoryOHXCheatham3 hr
Feb 28, 11:09 PM CSTAreal Flood AdvisoryOHXHouston, Humphreys, Montgomery, Robertson, Stewart3 hr
Feb 28, 11:55 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more3 hr
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXHickman26 hr
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXHumphreys4 days
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXPerry44 hr
Mar 1, 12:17 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson4 hr
Mar 1, 12:43 AM CSTRiver Flood AdvisoryOHXDavidson115 min
Mar 1, 2:13 AM CSTRiver Flood AdvisoryOHXCheatham7 hr
Mar 1, 2:15 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson42 hr
Mar 1, 2:15 AM CSTRiver Flood AdvisoryOHXDavidson18 hr
Mar 1, 2:40 AM CSTRiver Flood AdvisoryOHXHickman12 hr
Mar 1, 3:44 AM CSTRiver Flood AdvisoryOHXBedford6 hr
Mar 1, 4:14 AM CSTRiver Flood WarningOHXMontgomery, Robertson38 hr
Mar 1, 5:27 AM CSTRiver Flood WarningOHXStewart32 hr
Mar 1, 9:44 AM CSTRiver Flood AdvisoryOHXGiles26 hr
Mar 1, 10:06 AM CSTRiver Flood AdvisoryOHXLawrence20 hr
Mar 1, 10:28 AM CSTRiver Flood WarningOHXMontgomery32 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.